# SDR DALA2022083105861

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,244 hours, 15,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L, CORRECTIVE ACTION: 2R DOOR AT F/A PANEL CKCS NORMAL SLIDE LIGHT. (2387584)
